# SDR SIMA20211219001

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 41,499 hours, 36,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY CEILING EMERGENCY LIGHT INOP-C/A-RAR MAIN ENTRY EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-06-000-801-A AND 33-50-06-400-801-A. OPC GOOD. END.
